Haven't been on here for a long time. I quit meds about 4 months ago. The first few weeks were terrible withdrawals and I was all over the place mood wise. Since then I've been great! Then about 1 month ago I started to sleep less and less. I started taking Vistaril, clonidine, and melatonin to help sleep. It worked for the first couple nights fairly decent, but then didn't and all it did would jack up my memory during the daytime. So I quit taking them and now my not sleeping is getting worse. Sleeping in for me is 5 hours of sleep. Usually sleep about 3 hours on average when my body just caves in. I don't know why this is happening and it's really bothering being summer school starts in 2 days! I'm not manic/depressed at all. Been there done that know what it feels like. My brain just isn't having it. I need some tips to sleep without medicine. I want nothing to do with that crap. I used to be very heavily medicated and wouldn't be able to do school. Please help thanks!
Posts You May Be Interested In
yesday I was walking the same block I've walked for a year. I walked pass the German Shepards house and he came out the door of the fence and went straight for my yorkies neck. I went into Mama bear mode jumped on the back of the German Shepard all 100 pounds of me and wrestled with a German Shepard that weighs more than me. When I jumped on him like a horses back. I had dish gloves on and...
Another news story in USA Today brought on anxiety about my plans to retire back to Mexico where I grew up, with Uruguay, as a missionary kid. I got PTSD in my family's years of missionary service during 6 years of civil war in Uruguay south of the border. I had two near death experiences during those years. One was in a car bombing when I was 9. The other was when a military officer...